# SDR GUUA06027001

- Difficulty date: June 2, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 21,041 hours, 35,785 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH LANDING GEAR SELECTED DOWN GEAR HORN CANNOT BE SILENCED. CLEANED LANDING GEAR SILENCE BUTTON.  OPS CHECK SATISFACTORY.
